# SDR C2XA07RI056

- Difficulty date: July 12, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 11,876 hours, 6,367 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1891
- Condition: No Test
- Location: Cargo Bay
- Part time: 6,134 hours, 5,417 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, MX DISCOVERED FWD BAGGAGE SMOKE DETECTOR TO NOT TEST PROPERLY.  MAINTENANCE REMOVED AND REPLACED FWD BAGGAGE SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.  A/C WAS APPROVED FOR RETURN TO SERVICE.
